RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2018, том 15, страницы 60–73 (Mi semr899)  

Вещественный, комплексный и и функциональный анализ

Constrained fractal interpolation functions with variable scaling

A. K. B. Chand, K. M. Reddy

Indian Institute of Technology Madras, India

Аннотация: Fractal interpolant function (FIF) constructed through iterated function systems is more general than classical spline interpolant. In this paper, we introduce a family of rational cubic splines with variable scaling, where the numerators and denominators of rational function are cubic and linear polynomial respectively. FIFs with variable scaling offer more flexibility in fitting and approximation of many complicated phenomena than that of in FIF with constant scaling. The convergence result of the proposed rational cubic interpolant to data generating function in $\mathcal{C}^1$ is proven. When interpolation data is constrained by piecewise curves, we derive sufficient condition on the parameter of rational FIF so that it lies between them.

Ключевые слова: fractals, rational splines, constrained interpolation, rational fractal interpolation function.

DOI: https://doi.org/10.17377/semi.2018.15.008

Полный текст: PDF файл (265 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.518
MSC: 28A80, 41A20, 65D05, 65D07
Поступила 19 октября 2017 г., опубликована 29 января 2018 г.
Язык публикации: английский

Образец цитирования: A. K. B. Chand, K. M. Reddy, “Constrained fractal interpolation functions with variable scaling”, Сиб. электрон. матем. изв., 15 (2018), 60–73

Цитирование в формате AMSBIB
\RBibitem{ChaRed18}
\by A.~K.~B.~Chand, K.~M.~Reddy
\paper Constrained fractal interpolation functions with variable scaling
\jour Сиб. электрон. матем. изв.
\yr 2018
\vol 15
\pages 60--73
\mathnet{http://mi.mathnet.ru/semr899}
\crossref{https://doi.org/10.17377/semi.2018.15.008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438412200008}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr899
  • http://mi.mathnet.ru/rus/semr/v15/p60

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:222
    Полный текст:56
    Литература:19
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021